Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
C. Becchi, A. Blasi, G. Bonneau, R. Collina, F. Delduc "Renormalizability and infrared finiteness of nonlinear $\sigma$-models: a regularization-independent analysis for compact coset spaces," Communications in Mathematical Physics, Comm. Math. Phys. 120(1), 121-148, (1988)